# SDR 98ZZZX4135

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Aircraft: N431AS
- Make and model: Lear 35A
- Aircraft serial: 431
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Retainer
- Part number: 30737541
- Condition: Failed
- Location: Oil Pump
- Part time: 2,640 hours
- Component: 30770743
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE DISASSEMBLY, DISCOVERED ONE TANG OF RING, RETAINING HAD SEPARATED FROM RING.  SEPARATED PIECE WAS FOUND LODGED IN THE FAN GEARBOX ELEMENT OF OIL PUMP.  RING RETAINING P/N 3073754-1 WAS INSTALLED 2,639.7 HOURS PREVIOUSLY DURING INCORPORATION OF SB 72-3498.  FRACTURE OCCURRRED IN FILLET RADIUS.  SUBMITTER STATED CAUSE IS UNKNOWN.  THIS REPAIR STATION HAS IMPLEMENTED FLUORESCENT PENETRANT INSPECTION (PFI) OF THE PART ANY TIME ACCESS IS GAINED TO THIS AREA.
